# SDR GUUA95457060209A

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 26,340 hours, 30,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT T/E SKIN FWD OF OTBD FLAP SHOWS SIGNS OF EXFOLIATION WS 138.36 TO WS 196.06.  REMOVED DAMAGED, SKIN FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER.
